# SDR AALA201702039011

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 20,447 hours, 10,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING, THE L1 DOOR ARMING DOOR CAUSED AN AMBER CHECK DOOR PRESSURE ON THE FLIGHT ATTENDANTS CONTROL SCREEN. SERVICED THE L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
